Cross Reference Down

Wase, V (2020). Benford’s law in the Beale ciphers. Cryptologia.

This work cites the following items of the Benford Online Bibliography:


Benford, F (1938). The law of anomalous numbers. Proceedings of the American Philosophical Society, Vol. 78, No. 4 (Mar. 31, 1938), pp. 551-572. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Engel, HA and Leuenberger, C (2003). Benford's law for exponential random variables. Statistics & Probability Letters 63, pp. 361-365. ISSN/ISBN:0167-7152. View Complete Reference Online information Works that this work references Works that reference this work
Nigrini, MJ (1999). I’ve got your number. Journal of Accountancy 187(5), pp. 79-83. View Complete Reference Online information Works that this work references Works that reference this work